Doklady Rossijskoj Akademii Nauk. Mathematika, Informatika, Processy upravlenia
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
Main page
About this project
Software
Classifications
Links
Terms of Use

Search papers
Search references

RSS
Current issues
Archive issues
What is RSS






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. RAN. Math. Inf. Proc. upr., 2020, Volume 491, Issue 1, Pages 19–22 (Mi danma3)  

О параметре стохастичности квадратичных вычетов

M. R. Gabdullin

Steklov Mathematical Institute of Russian Academy of Sciences, Moscow

Funding Agency Grant Number
Russian Science Foundation 19-11-00001
This work was supported by the Russian Science Foundation, project no. 19-11-00001.


DOI: https://doi.org/10.31857/S2686954320020125


Bibliographic databases:

Received: 24.11.2019

Linking options:
  • http://mi.mathnet.ru/eng/danma3

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    Related presentations:
  • Number of views:
    This page:45

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021